On the variational approximation of combined second and fourth order geometric evolution equations

File Description SizeFormat 
triplejmc.pdfPublished version2.35 MBAdobe PDFView/Open
Title: On the variational approximation of combined second and fourth order geometric evolution equations
Authors: Barrett, JW
Garcke, H
Nurnberg, R
Item Type: Journal Article
Content Version: Published version
Issue Date: 1-Jan-2007
Citation: SIAM J SCI COMPUT Vol.( 29 ) No.( 3 ) pp 1006 - 1041
URI: http://hdl.handle.net/10044/1/635
Publisher Link: http://dx.doi.org/10.1137/060653974
DOI: 10.1137/060653974
ISSN: 1064-8275
Start Page: 1006
End Page: 1041
Copyright Statement: © 2007 Society for Industrial and Applied Mathematics
Volume: 29
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx